Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New topological extension properties


Author: Toshiji Terada
Journal: Proc. Amer. Math. Soc. 67 (1977), 162-166
MSC: Primary 54D30
DOI: https://doi.org/10.1090/S0002-9939-1977-0458368-3
MathSciNet review: 0458368
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A topological property $ \mathcal{P}$ is called an extension property if $ \mathcal{P}$ is closed-hereditary and productive. In this paper new topological extension properties are introduced, which to some extent fill up a gap between complete regularity and compactness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30

Retrieve articles in all journals with MSC: 54D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0458368-3
Keywords: Extension property, zero-set, partition, Stone-Čech compactification, realcompactness, P-space
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society